Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Used a spray on instant tan, unable to breathe, tight chest, coughs. What happened ?

last night i was getting ready to go out and used a spray on instant tan. after application i couldnt take proper breathes. tried to take a few deep breathes but my chest would always get very tight and id end up coughing. When i went to bed whenever i rolled from one side to the other my chest would tighten and i could only take small breathes. felt as though there was like liquid floating from one aide to the other. Should i go to a doctor. its not easing off and even when i go from sitting to standing i have to steady my breathe
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pulmonologist 's  Response
nasal decongestant ,antihistaminics and inhaled bronchodilators will help relieve your symptoms.pft should be done to r/o asthma
Answered: Fri, 30 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor